AMS eContent Search Results
Matches for: msc=(54E35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 104 of 104 found      Go to page: 1 2 3 4

[91] H. H. Hung. Some metrization theorems . Proc. Amer. Math. Soc. 54 (1976) 363-367. MR 0405365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] D. Burke, R. Engelking and D. Lutzer. Hereditarily closure-preserving collections and metrization . Proc. Amer. Math. Soc. 51 (1975) 483-488. MR 0370519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Ralph R. Sabella. Spaces in which compact sets have countable local bases . Proc. Amer. Math. Soc. 48 (1975) 499-504. MR 0370522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] J. L. Cornette. Separable Menger-regular Hausdorff curves are metrizable . Proc. Amer. Math. Soc. 45 (1974) 281-284. MR 0383366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Peter W. Harley. Metric and symmetric spaces . Proc. Amer. Math. Soc. 43 (1974) 428-430. MR 0336713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Hans-Christian Reichel. A note on zero-dimensional spaces with the star-finite property . Proc. Amer. Math. Soc. 42 (1974) 307-311. MR 0328863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] M. R. Krom. Cartesian products of metric Baire spaces . Proc. Amer. Math. Soc. 42 (1974) 588-594. MR 0334138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] K. A. Broughan. A metric characterizing \v Cech dimension zero . Proc. Amer. Math. Soc. 39 (1973) 437-440. MR 0314012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Harold W. Martin. Perfect maps of symmetrizable spaces . Proc. Amer. Math. Soc. 38 (1973) 410-412. MR 0314009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Ralph R. Sabella. Convergence properties of neighboring sequences . Proc. Amer. Math. Soc. 38 (1973) 405-409. MR 0312479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] H. H. Hung. The amalgamation property for $G$-metric spaces . Proc. Amer. Math. Soc. 37 (1973) 53-58. MR 0314008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Glenn P. Weller. The intersection multiplicity of compact $n$-dimensional metric spaces . Proc. Amer. Math. Soc. 36 (1972) 293-294. MR 0307194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] W. H. Summers. Separability in the strict and substrict topologies . Proc. Amer. Math. Soc. 35 (1972) 507-514. MR 0303272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Paul L. Strong. Quotient and pseudo-open images of separable metric spaces . Proc. Amer. Math. Soc. 33 (1972) 582-586. MR 0300253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 104 of 104 found      Go to page: 1 2 3 4